Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Had cold wet sweat, leg ache, burning stomach and diarrhea. Can I take penicillin?

User rating for this question
Answered by

ENT Specialist
Practicing since : 2005
Answered : 1108 Questions
I am sick. please help! woke up in cold wet sweat Monday nite, been sick ever since, leg muscle aches, burning stomach, fever, diaarrah, chills! can't stand up straight to fix something to eat! hot and cold sweaty! can I take penicillin?? what do I have?
Posted Sun, 15 Dec 2013 in General Health
Answered by Dr. Abhishek Sharma 1 hour later
Brief Answer: get physician consultation and blood tests Detailed Answer: Hello, This presentation could be of viral illness. Penicillin is not likely to help you. I suggest that you see a local physician who can order test on your blood and stool samples. He/she might prescribe quinolones and antiparasitic drug , like ciprofloxacin with Tinidazole that may help. In addition take antacid tablet for burning sensation in stomach and paracetamol to bring down the fever. In the interim drink plenty of fluids and eat fresh vegetables / fruits. Hope this helps. Let me know if you need clarifications. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor